# SDR NACA2023070800002

- Difficulty date: July 8, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,180 hours, 19,892 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RADIO DOES NOT TX, JUST GOT STATIC OR SIDETONE WHEN TRY TO TX. PERFORMED LH HF OPS CHECK PER AMM 23-11-00, OPS CHECK ON GROUND ABLE TO TRANSMIT AND RECEIVE.
